Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 210, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 22, 2020, 12:31 PM EST for Telfair County, Wheeler County, Georgia. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2020, 12:31 PM EST (17:31 UTC)
- Expired
- Feb 24, 2020, 5:41 PM EST
- In force
- 53 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Ocmulgee River at GA 149 at Scotland (SCTG1). The gauge peaked at 13.04 ft at Feb 23, 2020, 8:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
948 WGUS42 KFFC 221731 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1231 PM EST Sat Feb 22 2020 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Little Ocmulgee River near Scotland affecting Telfair and Wheeler Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC271-309-230730- /O.NEW.KFFC.FL.W.0210.200222T1731Z-000000T0000Z/ /SCTG1.1.ER.200222T1715Z.200222T1715Z.000000T0000Z.UU/ 1231 PM EST Sat Feb 22 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for The Little Ocmulgee River near Scotland. * From this afternoon until further notice. * At 12 PM Saturday the stage was 12 feet...and rising. * Flood stage is 12 feet. * At 12 feet...Flood stage is reached. Minor flooding of the wooded wetlands occurs upstream and downstream from the gage on Georgia Highway 149. && LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267 $$
7 follow-up statements
213 WGUS82 KFFC 230026 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 726 PM EST Sat Feb 22 2020 ...The Flood Warning continues for the following rivers in Georgia... Little Ocmulgee River near Scotland affecting Telfair and Wheeler Counties Ohoopee River near Swainsboro affecting Emanuel and Treutlen Counties GAC271-309-231425- /O.CON.KFFC.FL.W.0210.000000T0000Z-000000T0000Z/ /SCTG1.1.ER.200222T1715Z.200223T0015Z.000000T0000Z.UU/ 726 PM EST Sat Feb 22 2020 The Flood Warning continues for The Little Ocmulgee River near Scotland. * Until further notice. * At 715 PM Saturday the stage was 12.6 feet...and rising. * Minor flooding is occurring. * Flood stage is 12.0 feet. * At 12.0 feet...Flood stage is reached. Minor flooding of the wooded wetlands occurs upstream and downstream from the gage on Georgia Highway 149. && LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267 $$ GAC107-283-231425- /O.CON.KFFC.FL.W.0203.000000T0000Z-000000T0000Z/ /SWOG1.1.ER.200220T0945Z.200222T0130Z.000000T0000Z.UU/ 726 PM EST Sat Feb 22 2020 The Flood Warning continues for The Ohoopee River near Swainsboro. * Until further notice. * At 630 PM Saturday the stage was 18.3 feet...and falling. * Minor flooding is occurring. * Flood stage is 18.0 feet. * At 18.0 feet...Flood stage is reached. Minor flooding of woodlands occurs upstream and downstream from the gage on Georgia Highway 297. && LAT...LON 3254 8262 3258 8257 3238 8224 3232 8226 $$
334
WGUS82 KFFC 231003
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
503 AM EST Sun Feb 23 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Little Ocmulgee River near Scotland affecting Telfair and Wheeler
Counties
GAC021-153-169-207-289-240003-
/O.CON.KFFC.FL.W.0167.000000T0000Z-000000T0000Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.000000T0000Z.NO/
503 AM EST Sun Feb 23 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until further notice.
* At 430 AM Sunday the stage was 19 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to
continue.
* Flood stage is 18 feet.
* The river will continue falling.
* At 19 feet, minor flooding continues. The Macon Greenway Ocmulgee
Heritage Trail will be flooded in areas just north of the Martin
Luther King Boulevard bridge and the public should not use this
portion of the trail. In addition, the lowest sections of the
Charles Jones Gateway Park will flood and portions of agricultural
lands well downstream will be under two feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC023-235-240003-
/O.CON.KFFC.FL.W.0196.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200221T0245Z.200223T0745Z.000000T0000Z.NO/
503 AM EST Sun Feb 23 2020
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 445 AM Sunday the stage was 27.7 feet, and nearly steady.
* Moderate flooding is occurring, and moderate flooding is forecast
to continue.
* Flood stage is 20 feet.
* The river will remain steady around 27.7 feet through this morning,
then begin falling.
* At 26 to 28 feet, moderate flooding occurs with several homes
surrounded by flood waters and at least 3 homes flooded near
Gooseneck Lane and RiverView Road.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-240003-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200226T0600Z.000000T0000Z.NO/
503 AM EST Sun Feb 23 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 445 AM Sunday the stage was 15.8 feet, and rising.
* Moderate flooding is occurring, and moderate flooding is forecast
to continue.
* Flood stage is 12 feet.
* The river will continue rising, reaching near 17.2 feet by early
Wednesday morning, then begin falling.
* At 14 feet, moderate flooding occurs with roads to homes along the
west side of the river in Abbeville becoming inaccessible.
At 16 feet, flooding of farm lands, timberlands and access roads
will increase.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC271-309-240003-
/O.CON.KFFC.FL.W.0210.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.200222T1715Z.200223T0915Z.000000T0000Z.UU/
503 AM EST Sun Feb 23 2020
The Flood Warning continues for
The Little Ocmulgee River near Scotland.
* Until further notice.
* At 415 AM Sunday the stage was 13 feet, and rising.
* Minor flooding is occurring, and minor flooding is expected to
continue.
* Flood stage is 12 feet.
* Between 12 and 14 feet, minor flooding occurs in the the wooded
wetlands upstream and downstream from the gage on Georgia Highway
149.
&&
LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267
$$871
WGUS82 KFFC 231601
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1101 AM EST Sun Feb 23 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Little Ocmulgee River near Scotland affecting Telfair and Wheeler
Counties
GAC021-153-169-207-289-240600-
/O.CON.KFFC.FL.W.0167.000000T0000Z-000000T0000Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.000000T0000Z.NO/
1101 AM EST Sun Feb 23 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until further notice.
* At 10 AM Sunday the stage was 18.7 feet...and steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* The river will rise to near 21.1 feet by Wednesday evening
then begin falling.
* At 21 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be up to two
feet deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands east of Macon
and well downstream will be under 1 to 4 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC023-235-240600-
/O.CON.KFFC.FL.W.0196.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200221T0245Z.200223T0745Z.000000T0000Z.NO/
1101 AM EST Sun Feb 23 2020
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 9 AM Sunday the stage was 27.6 feet...and steady.
* Moderate flooding is occurring and is forecast to continue.
* Flood stage is 20 feet.
* At 26 feet...Moderate flooding begins...with several homes
surrounded by flood waters and at least 3 homes begin flooding near
Gooseneck Lane and RiverView Road.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-240600-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200224T1800Z.000000T0000Z.NO/
1101 AM EST Sun Feb 23 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 10 AM Sunday the stage was 16.1 feet...and rising.
* Moderate flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will continue rising to near 16.8 feet by early Tuesday
morning then begin falling.
* At 16 feet...Flooding of farm lands...timberlands...and access
roads will occur.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC271-309-240600-
/O.CON.KFFC.FL.W.0210.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.200222T1715Z.200223T1330Z.000000T0000Z.UU/
1101 AM EST Sun Feb 23 2020
The Flood Warning continues for
The Little Ocmulgee River near Scotland.
* Until further notice.
* At 10 AM Sunday the stage was 13 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues of the large flood plain
and wooded wetlands upstream and downstream from the gage on
Georgia Highway 149.
&&
LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267
$$724 WGUS82 KFFC 240316 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 1016 PM EST Sun Feb 23 2020 ...The Flood Warning continues for the following rivers in Georgia... Little Ocmulgee River near Scotland affecting Telfair and Wheeler Counties GAC271-309-241715- /O.CON.KFFC.FL.W.0210.000000T0000Z-000000T0000Z/ /SCTG1.1.ER.200222T1715Z.200223T1330Z.000000T0000Z.UU/ 1016 PM EST Sun Feb 23 2020 The Flood Warning continues for The Little Ocmulgee River near Scotland. * Until further notice. * At 9 PM Sunday the stage was 12.8 feet and falling. * Minor flooding is occurring and expected to continue. * Flood stage is 12 feet. * At 12 feet, Flood stage is reached. Minor flooding of the wooded wetlands occurs upstream and downstream from the gage on Georgia Highway 149. && LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267 $$
167
WGUS82 KFFC 240928
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
428 AM EST Mon Feb 24 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Little Ocmulgee River near Scotland affecting Telfair and Wheeler
Counties
GAC021-153-169-207-289-242328-
/O.CON.KFFC.FL.W.0167.000000T0000Z-200228T2034Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.200228T1434Z.NO/
428 AM EST Mon Feb 24 2020
The Flood Warning continues for
The Ocmulgee River near Macon.
* From tomorrow afternoon until Friday afternoon.
* At 330 AM Monday the stage was 16.7 feet, and falling.
* Minor flooding is forecast to develop.
* Flood stage is 18 feet.
* The river is forecast to rise above flood stage by Tuesday
afternoon, then continue to rising, reaching near 19.6 feet by early
Thursday morning. The river is expected to fall below flood stage
Friday.
* At 16 feet, bankfull conditions occur along the river upstream and
downstream from the gage at U.S. Highway 80, or Martin Luther King
Boulevard. Some flooding of low lying areas occurs in portions of
the Ocmulgee Riverwalk and agricultural lands well downstream.
At 18 feet, minor flooding begins along the river upstream and
downstream from the gage at U.S. Highway 80, or Martin Luther King
Boulevard. Portions of the Ocmulgee Riverwalk and agricultural lands
well downstream will be under a foot of water.
At 20 feet, minor flooding expands with an increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail flooded north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC023-235-242328-
/O.CON.KFFC.FL.W.0196.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200221T0245Z.200223T0745Z.000000T0000Z.NO/
428 AM EST Mon Feb 24 2020
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 345 AM Monday the stage was 27 feet, and falling.
* Moderate flooding is occurring, and moderate flooding is forecast
to continue.
* Flood stage is 20 feet.
* The river will continue to fall, dropping to a stage 23 feet early
Thursday. The river is likely to rise later in the week.
* At 26 to 27 feet, moderate flooding occurs with several homes
surrounded by flood waters and at least 3 homes begin to flood near
Gooseneck Lane and RiverView Road.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-242328-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200224T1800Z.000000T0000Z.NO/
428 AM EST Mon Feb 24 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 3445 AM Monday the stage was 16.8 feet, and rising.
* Moderate flooding is occurring, and moderate flooding is forecast
to continue.
* Flood stage is 12 feet.
* The river will continue rising, reaching near 16.9 feet by this
afternoon, then begin falling by Tuesday morning.
* At 16 feet, moderate flooding occurs with roads to homes along the
west side of the river in Abbeville inaccessible. The nearby park
and parking lot at the Abbeville boat ramp will also be flooded.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC271-309-242328-
/O.CON.KFFC.FL.W.0210.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.200222T1715Z.200223T1330Z.000000T0000Z.UU/
428 AM EST Mon Feb 24 2020
The Flood Warning continues for
The Little Ocmulgee River near Scotland.
* Until further notice.
* At 415 AM Monday the stage was 12.5 feet, and falling.
* Minor flooding is occurring, and minor flooding is expected to
continue.
* Flood stage is 12 feet.
* At 12 feet, minor flooding occurs in the wooded wetlands upstream
and downstream from the gage on Georgia Highway 149.
&&
LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267
$$
GAC209-271-309-242328-
/O.EXT.KFFC.FL.W.0212.200224T1100Z-000000T0000Z/
/LBRG1.1.ER.200224T1100Z.200227T1200Z.000000T0000Z.NO/
428 AM EST Mon Feb 24 2020
...Flood Warning extended until further notice...
The Flood Warning continues for
The Ocmulgee River near Lumber City.
* From this morning until further notice.
* At 345 AM Monday the stage was 14.8 feet, and rising.
* Minor flooding is forecast to develop.
* Flood stage is 15 feet.
* The river is forecast to rise above flood stage this morning and
continue rising, reaching near 17.8 feet by Thursday afternoon.
* At 15 feet, minor flooding begins as water overflows into the broad
swampy flood plain. Farm fields on the right bank flood. General
agriculture and timber interests are affected by the flooding. In
addition, water reaches the top of the boat ramp near the Highway
341 bridge.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$174
WGUS82 KFFC 241549
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1049 AM EST Mon Feb 24 2020
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Little Ocmulgee River near Scotland affecting Telfair and Wheeler
Counties
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
GAC021-153-169-207-289-250549-
/O.EXT.KFFC.FL.W.0167.000000T0000Z-200229T0600Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.200229T0000Z.NO/
1049 AM EST Mon Feb 24 2020
...Flood Warning extended until late Friday night...The Flood Warning
continues for
The Ocmulgee River near Macon.
* From tomorrow late morning until late Friday night.
* At 9 AM Monday the stage was 16.4 feet...and steady.
* Minor flooding is forecast.
* Flood stage is 18 feet.
* Forecast to rise above flood stage by tomorrow late morning and
continue to rise to near 20.9 feet by Thursday morning.The river
will fall below flood stage by Friday evening.
* At 21 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be up to two
feet deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands east of Macon
and well downstream will be under 1 to 4 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC023-235-250549-
/O.CON.KFFC.FL.W.0196.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200221T0245Z.200223T0745Z.000000T0000Z.NO/
1049 AM EST Mon Feb 24 2020
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 9 AM Monday the stage was 26.7 feet...and falling.
* Moderate flooding is occurring and is forecast to continue.
* Flood stage is 20 feet.
* At 26 feet...Moderate flooding begins...with several homes
surrounded by flood waters and at least 3 homes begin flooding near
Gooseneck Lane and RiverView Road.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-250549-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200224T1800Z.000000T0000Z.NO/
1049 AM EST Mon Feb 24 2020
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 9 AM Monday the stage was 17 feet...and steady.
* Moderate flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* At 18 feet...Major flooding begins. Homes begin to flood on the
west side of the river in Abbeville just downstream from the boat
ramp and park. Residents will need to be evacuated by boat if not
already out.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC271-309-250549-
/O.CON.KFFC.FL.W.0210.000000T0000Z-000000T0000Z/
/SCTG1.1.ER.200222T1715Z.200223T1330Z.000000T0000Z.UU/
1049 AM EST Mon Feb 24 2020
The Flood Warning continues for
The Little Ocmulgee River near Scotland.
* Until further notice.
* At 10 AM Monday the stage was 12.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding of the wooded
wetlands occurs upstream and downstream from the gage on Georgia
Highway 149.
&&
LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267
$$
GAC209-271-309-250549-
/O.CON.KFFC.FL.W.0212.000000T0000Z-000000T0000Z/
/LBRG1.1.ER.200225T0000Z.200228T0600Z.000000T0000Z.NO/
1049 AM EST Mon Feb 24 2020
The Flood Warning continues for
The Ocmulgee River near Lumber City.
* From this evening until further notice.
* At 9 AM Monday the stage was 14.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 15 feet.
* Forecast to rise above flood stage by this evening and continue to
rise to near 17.9 feet by early Friday morning.
* At 18 feet...Moderate flooding begins. Flooding of the access
road to the boat ramp near the Highway 341 bridge begins.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$732 WGUS82 KFFC 242241 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 541 PM EST Mon Feb 24 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Little Ocmulgee River near Scotland affecting Telfair and Wheeler Counties GAC271-309-242311- /O.CAN.KFFC.FL.W.0210.000000T0000Z-200224T2241Z/ /SCTG1.1.ER.200222T1715Z.200223T1330Z.200224T2052Z.UU/ 541 PM EST Mon Feb 24 2020 The Flood Warning is cancelled for The Little Ocmulgee River near Scotland. * This takes effect immediately. * At 5 PM Monday the stage was 11.9 feet and falling. * Flood stage is 12 feet. * The river will continue to fall. * At 12 feet, flood stage is reached. Minor flooding of the wooded wetlands occurs upstream and downstream from the gage on Georgia Highway 149. && LAT...LON 3206 8291 3211 8288 3194 8261 3192 8267 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 22, 12:00 PM EST, 31 minutes earlier.
Area forecast discussion, Feb 22, 12:00 PM EST, 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1200 PM EST Sat Feb 22 2020 .UPDATE... Dewpts look to trend a bit lower this afternoon with boundary layer mixing so leaning close to a MAV/MET blend. Otherwise fcst looks largely on track in ridge dominated near term. Previous discussion follows... Baker && .PREV DISCUSSION... /Issued 631 AM EST Sat Feb 22 2020/ ..12Z Aviation Forecast Discussion... PREV DISCUSSION... /Issued 235 AM EST Sat Feb 22 2020/ SHORT TERM /Today through Sunday/... A welcome break from the rain will persist through the weekend. Saturday is off to a chilly start with widespread subfreezing temperatures under clear skies with near-calm winds as surface high pressure continues to settle into the Southeast. The center of the high will begin to shift eastward today with temperatures responding and warming back into the 50s areawide. The surface high will push off the Atlantic coast through Sunday evening with brief ridging moving in at the upper levels ahead of the next shortwave over the Southern Plains. As this next system begins to approach, high clouds will be on the increase through the day. Temperatures Sunday morning will warm a few degrees compared to this morning, though most areas will still settle near freezing. Sunday afternoon highs will range from the mid 50s north to mid 60s south. RW && .LONG TERM /Sunday Night through Friday/... No significant changes to the overall extended forecast trends with this cycle. Period starts off wet and mild and ends cold and mainly dry. Initial system at the beginning of the period continues to show a weakening/filling upper wave lifting out of the southern plains into the Ohio/Tennessee Valleys. Ample moisture streaming north ahead of this system for another round of moderate rainfall. Instability a bit more marginal with this cycle, but sufficient to keep some isolated thunder in the forecast. Moderately cool airmass fills in behind this system late Tuesday, however temperatures appear to be too warm for any threat of wintry weather Tuesday night into early Wednesday in any lingering precipitation. Much stronger blast of cold air late Wednesday into at Wednesday night with the next short wave digging into the region. Models still a bit stingy with available moisture and subsequently PoPs and QPF remain limited, but any lingering precipitation across the far north may mix with or change over to snow before it ends overnight. A secondary short wave swings through the large upper low into the region Saturday, but models continue to show minimal moisture available and only slight chance PoPs with little to no QPF. 20 && .AVIATION... 12Z Update... VFR conditions will persist through the forecast period. Winds will be westerly at 5kts or less through the day and light and variable to near calm after 00z. //ATL Confidence...12Z Update... High confidence. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 58 32 60 43 / 0 0 0 20 Atlanta 57 35 57 45 / 0 0 5 20 Blairsville 57 30 56 40 / 0 0 5 50 Cartersville 58 32 58 43 / 0 0 5 40 Columbus 60 33 62 48 / 0 0 0 20 Gainesville 57 33 57 43 / 0 0 5 30 Macon 59 31 61 46 / 0 0 0 10 Rome 58 31 57 43 / 0 0 5 50 Peachtree City 59 32 59 45 / 0 0 0 20 Vidalia 59 32 64 47 / 0 0 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW/Baker LONG TERM....20 AVIATION...RW
Hazardous weather outlook, Feb 22, 9:52 AM EST, 2 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 952 AM EST Sat Feb 22 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 952 AM EST Sat Feb 22 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Although the precipitation has come to an end, many creeks and rivers are currently at very high stream flows with continued river flooding expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There is a chance of isolated thunderstorms Monday through Tuesday. The primary threat from any thunderstorms will be occasional lightning, heavy rain and gusty winds. There is a chance for some wintry weather across the far north Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit impact weather reports through the web by going to weather.gov/atlanta.
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.